# SDR TRB2005F00002

- Difficulty date: June 4, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATION, THE RIGHT ENGINE HAD A NACELLE OVERHEAT LIGHT ON, FOLLOWED BY A FIRE WARNING ON AND AN INCREASE IN ITT.  TAIL WIND OF 10 TO 14 KNOTS WERE PRESENT.  PERFORMED A VISUAL CHECK THE RIGHT ENGINE AND FOUND NO EVIDENCE OF FIRE NOR DAMAGE.  (M)
